# SDR FDKA200801044

- Difficulty date: January 29, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,882 hours, 15,697 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vent
- Part number: 14576590605
- Condition: Chafed
- Location: Lower Cowling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LOWER VENT GRILL ON THE LT AND RT LOWER COWLING IS CHAFED OUT OF LIMITS.  THE DAMAGED GRILL HAS BEEN REMOVED AND REPLACED.
